Lattice paths and generalized cluster complexes

Sen-Peng Eu, Tung Shan Fu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we propose a variant of the generalized Schröder paths and generalized Delannoy paths by giving a restriction on the positions of certain steps. This generalization turns out to be reasonable, as attested by the connection with the faces of generalized cluster complexes of types A and B. As a result, we derive Krattenthaler's F-triangles for these two types by a combinatorial approach in terms of lattice paths.

Original languageEnglish
Pages (from-to)1183-1210
Number of pages28
JournalJournal of Combinatorial Theory. Series A
Volume115
Issue number7
DOIs
Publication statusPublished - 2008 Oct 1

Fingerprint

Lattice Paths
Path
Triangle
Face
Restriction
Generalization

Keywords

  • Delannoy paths
  • Generalized cluster complex
  • Lattice paths
  • Schröder paths

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this

Lattice paths and generalized cluster complexes. / Eu, Sen-Peng; Fu, Tung Shan.

In: Journal of Combinatorial Theory. Series A, Vol. 115, No. 7, 01.10.2008, p. 1183-1210.

Research output: Contribution to journalArticle

@article{bb2ec1db4f5f41ce9fe059c148a930c7,
title = "Lattice paths and generalized cluster complexes",
abstract = "In this paper we propose a variant of the generalized Schr{\"o}der paths and generalized Delannoy paths by giving a restriction on the positions of certain steps. This generalization turns out to be reasonable, as attested by the connection with the faces of generalized cluster complexes of types A and B. As a result, we derive Krattenthaler's F-triangles for these two types by a combinatorial approach in terms of lattice paths.",
keywords = "Delannoy paths, Generalized cluster complex, Lattice paths, Schr{\"o}der paths",
author = "Sen-Peng Eu and Fu, {Tung Shan}",
year = "2008",
month = "10",
day = "1",
doi = "10.1016/j.jcta.2007.12.011",
language = "English",
volume = "115",
pages = "1183--1210",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "7",

}

TY - JOUR

T1 - Lattice paths and generalized cluster complexes

AU - Eu, Sen-Peng

AU - Fu, Tung Shan

PY - 2008/10/1

Y1 - 2008/10/1

N2 - In this paper we propose a variant of the generalized Schröder paths and generalized Delannoy paths by giving a restriction on the positions of certain steps. This generalization turns out to be reasonable, as attested by the connection with the faces of generalized cluster complexes of types A and B. As a result, we derive Krattenthaler's F-triangles for these two types by a combinatorial approach in terms of lattice paths.

AB - In this paper we propose a variant of the generalized Schröder paths and generalized Delannoy paths by giving a restriction on the positions of certain steps. This generalization turns out to be reasonable, as attested by the connection with the faces of generalized cluster complexes of types A and B. As a result, we derive Krattenthaler's F-triangles for these two types by a combinatorial approach in terms of lattice paths.

KW - Delannoy paths

KW - Generalized cluster complex

KW - Lattice paths

KW - Schröder paths

UR - http://www.scopus.com/inward/record.url?scp=50649102837&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=50649102837&partnerID=8YFLogxK

U2 - 10.1016/j.jcta.2007.12.011

DO - 10.1016/j.jcta.2007.12.011

M3 - Article

AN - SCOPUS:50649102837

VL - 115

SP - 1183

EP - 1210

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 7

ER -